# SDR PQ4M202011130002

- Difficulty date: May 28, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N10180
- Make and model: Casa CN-235-300
- Aircraft serial: C139
- Aircraft time: 5,212 hours, 5,273 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 344663300
- Condition: Undertorqued
- Location: Elevator
- Part time: 5,212 hours, 5,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED THE LT AND RT ELEVATOR TORQUE TUBES HAD MOVEMENT.  UPON FURTHER INVESTIGATION, DISCOVERED RETAINING COLLAR WAS NOT PROPERLY TORQUES AND NO LOCK RING SAFETY HOLE PRESENT FOR LOCK RING ENGAGEMENT.  SUBMITTED AIRBUS DS ENGINEERING REQUEST AND RECEIVED MANUFACTURES INSTRUCTIONS IN RESOLVING/CORRECTING DISCREPANCY.  DISCOVERED TO BE OEM MANUFACTURING DEFECT.
